# SDR SWAA2018030720272

- Difficulty date: February 25, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 39,740 hours, 19,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7502U159
- Condition: Cracked
- Location: Bs 500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY,  FOUND A CRACKED ANGLE AT BS 500C, STRINGER 26L.  R & R THE ANGLE IAW SRM AND DWG.
